Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
135 Posts
Discussion Starter · #1 ·
I would get lightheaded sometimes before taking the Paxil all of the time. Never enough to interfere with daily activities, but annoying just the same. When I was given the Paxil every day for the fibro, the lightheadedness went away. Well, I'm now being weaned off the Paxil because I feel fine without it. I currently take it every other day and I'm fine. The problem is the lightheadedness returns when I'm off the Paxil, but only after I have a normal dinner. Is this still the fibro or could it be something else, like my thyroid? I don't have any weight gain or loss, but I'm always tired and thyroid problems run in my family. Any suggestions?
 

·
Registered
Joined
·
597 Posts
I've never tried the paxil before. Doc doesn't want me to try it due to my other health issues. But I also have fibromyalgia and it's been my experience that whenever I tell my doc something new that's happening they automatically say it's probably the fibro. Kinda ticks me off because with my history of issues it may not be the fibro but the docs don't want to do any testing on me for some reason. I also have recently been getting really dizzy and lightheaded. I'm not sure what it is from. It could be the fibro for me, or it could be the multiple sclerosis I have rearing it's ugly head again, or it could be stress, or the fact that I've previously had 2 strokes and am at high risk for another one. I'll never really know because I'm reluctant to mention it to my new doc. I say new doc because we moved and I just recently started to see this new doctor. I've only seen him twice so far and already he doesn't agree with fibromyalgia at all. Hates the term so he just keeps trying new antidepressants. He seems like a great doc but I'm still reluctant to mention this massive dizziness I've been getting to him because of past experiences with other docs. So I think I will wait until my next appt in june unless it gets worse.How are you classifying the lightheadedness? Are you feeling like you are going to pass out? Does the room spin? Do you also have headaches with it? ??? Me, I get so bad dizzy that if I move my head the whole room tips and I litterally fall to the floor. Kinda hurts when it's on wood LOL, not as bad if I'm in my den because that's carpet and not as hard LOLAnyway, my suggestion is to mention it to your doc and see what he has to say. Hope you are feeling better and try to take it easy.Sorry I couldn't offer more help. I'm dealing with it somewhat myself and am looking for help also.Keep us posted though.
 

·
Registered
Joined
·
3,150 Posts
Hi Lizzy!Oh boy, lightheadedness is such a universal problem! It's so hard to know exactly what would be causing yours, because it can be caused by SO many things.If it's happening right after you eat...I'm not sure, but that definitely seems significant.At any rate, you mentioned thyroid disorders, well, there is a GREAT forum on mediboard all about thyroid disorders. One of the mods there is "K9Mom", and she is our resident thyroid expert. Maybe if you poke around over there you'll find some helpful information. Here's the link:http://mediboard.com/groupee/forums/a/frm/f/150103281Keep us posted, and let us know how you're getting on!
 

·
Registered
Joined
·
135 Posts
Discussion Starter · #4 ·
Thanks for the link!SL- the lightheadedness is mild. It doesn't interfere with any activities. There's no nausea or anything, but I do have low BP-100/60, but that's been consistent. No sudden drops.Liz
 

·
Registered
Joined
·
1,589 Posts
Lizzy, it might be a good idea to see your family doctor it could be so many different things as M&M mentioned. I am also on Paxil and my family doctor told me that Paxil is one of the hardest meds to wean off of. It could be one of the side effects of going off of it. Best thing is to talk to the pharmacist or see your doctor.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top